MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER
Catalog Number 119316M
Medical Device Problem Codes Material Puncture/Hole (1504); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported from (b)(6) has stated an issue with a319516am.No known lot # due to the package contents being thrown away.No known harm to the patient reported.The registered nurse had placed the foley for a patient who was having spine surgery.At the end of the surgery when they went to flip the patient, the foley had come out and the balloon was deflated.They inserted a syringe to try and inflate the balloon to see if it was defective.It inflated, but then immediately deflated.There was a hole in the balloon.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported from the hospital user has stated an issue with a319516am.No known lot number due to the package contents being thrown away.No known harm to the patient reported.The registered nurse had placed the foley for a patient who was having spine surgery.At the end of the surgery when they went to flip the patient, the foley had come out and the balloon was deflated.They inserted a syringe to try and inflate the balloon to see if it was defective.It inflated, but then immediately deflated.There was a hole in the balloon.
 
Additional Manufacturer Narrative
The reported event is confirmed manufacturing related.This is addressed by capa 11092653.Received 1 drainage bag with an inlet tube with sample port connector, catheter, and syringe.Visual inspection noted no obvious observations.During the testing, the catheter balloon was inflated with 10ml methylene blue solution (3 drops 1 percent aq methylene blue per 100ml distilled water), and immediately lumen to lumen leakage was present.This is out of specification per instruction procedure which states "catheter leaks, valve leaks, balloon perforation, lumen to lumen, prematurely deflated and dislodged balloons are not allowed, and must inflate and deflate with the use of a syringe." risk review, labeling review, and dhr review are not required as event has already been investigated per capa 11092653.Corrections: d, f, h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23497152
Report Number1018233-2025-10059
Device Sequence Number21060579
Product Code MJC
UDI-Device Identifier00801741039911
UDI-Public(01)00801741039911(11)250805(17)300724(10)NGKT4251
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number119316M
Device Lot NumberNGKT4251
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown